Alert archive / New York / Lakeshore Flood Statements in 2006
Lakeshore Flood Statement 1, NWS Buffalo, NY
NWS Buffalo, NY issued this lakeshore flood statement at Oct 28, 2006, 10:01 AM EDT for Chautauqua County, Erie County, New York. It took effect at Oct 28, 2006, 8:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 28, 2006, 10:01 AM EDT (14:01 UTC)
- In effect from
- Oct 28, 2006, 8:00 PM EDT
- Expired
- Oct 28, 2006, 3:08 PM EDT
- In force
- Issued by
- NWS Buffalo, NY
Counties Chautauqua County, NY, Erie County, NY
The radar
The Buffalo radar (KBUF), 55 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 2.0 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 467 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS41 KBUF 281401 CFWBUF LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1001 AM EDT SAT OCT 28 2006 NYZ010-019-085-282145- /O.CAN.KBUF.LS.A.0001.061029T0000Z-061029T2200Z/ /O.NEW.KBUF.LS.S.0001.061029T0000Z-061029T2200Z/ NORTHERN ERIE-CHAUTAUQUA-SOUTHERN ERIE- 1001 AM EDT SAT OCT 28 2006 ...LAKESHORE FLOOD WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKESHORE FLOOD WATCH. DEEPENING LOW PRESSURE OVER NORTHERN PENNSYLVANIA WILL TRACK NORTHEAST ACROSS CENTRAL NEW YORK THIS AFTERNOON THEN INTO QUEBEC PROVINCE SUNDAY. GALE FORCE WEST WINDS ON THE BACK SIDE OF THIS LOW ARE EXPECTED TO CAUSE A SHARP RISE IN THE LEVEL ON THE EAST END OF LAKE ERIE BEGINNING THIS EVENING. THE LAKE HAS RECENTLY BEEN RUNNING 2 FEET ABOVE LOW WATER DATUM. A SURGE OF SEVERAL FEET IS EXPECTED AND WOULD BRING THE LEVEL UP TO AROUND 7 FEET ABOVE LOW WATER DATUM. FLOOD STAGE IS 8 FEET. HIGH WAVES WILL CAUSE BEACH EROSION AND THERE WILL BE SPRAY ACROSS ROUTE 5 TONIGHT THROUGH SUNDAY. $$ TMA
1 follow-up statement
000 WHUS41 KBUF 281908 CFWBUF LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 308 PM EDT SAT OCT 28 2006 NYZ010-019-085-290315- /O.CAN.KBUF.LS.S.0001.061029T0000Z-061029T2200Z/ /O.NEW.KBUF.LS.Y.0001.061029T0000Z-061029T2200Z/ NORTHERN ERIE-CHAUTAUQUA-SOUTHERN ERIE- 308 PM EDT SAT OCT 28 2006 ...LAKESHORE FLOOD ADVISORY IN EFFECT FROM 8 PM EDT THIS EVENING TO 5 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKESHORE FLOOD ADVISORY...WHICH IS IN EFFECT FROM 8 PM EDT THIS EVENING TO 5 PM EST SUNDAY. A STRONG AREA OF LOW PRESSURE OVER NORTHERN NEW YORK STATE THIS AFTERNOON WILL DRIFT NORTH ACROSS SOUTHERN QUEBEC TONIGHT AND SUNDAY. GALE FORCE WEST WINDS BEHIND THIS LOW ARE CAUSING THE WATER LEVELS TO RISE ON THE EAST END OF LAKE ERIE. AT 300 PM...THE WATER LEVEL WAS JUST BELOW 3.5 FEET AND WILL CONTINUE TO RISE UNTIL IT REACHES ABOUT 7 FEET ABOVE LOW WATER DATUM AROUND MIDNIGHT. THE WATER LEVEL IS EXPECTED TO REMAIN BELOW THE FLOOD STATE OF 8 FEET TONIGHT AND SUNDAY...BUT HIGH WAVES FROM THE STRONG WINDS WILL CAUSE BEACH EROSION AND SOME SPRAY ACROSS ROUTE 5 TONIGHT THROUGH SUNDAY. A LAKESHORE FLOOD ADVISORY INDICATES THAT ONSHORE WINDS WILL GENERATE FLOODING OF LOW AREAS ALONG THE LAKESHORE. $$
What forecasters said that day
The local office's own words before this lakeshore flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this lakeshore flood statement went out at Oct 28, 3:58 AM EDT, 6 hours 3 minutes earlier.
Area forecast discussion, Oct 28, 3:58 AM EDT, 6 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
358 AM EDT SAT OCT 28 2006
.SHORT TERM /TODAY THROUGH MONDAY NIGHT/...
LOW PRESSURE MOVING NORTHEAST ACROSS THE REGION TODAY WILL BRING
ANOTHER BOUT OF WET WEATHER THROUGH THE EARLY PART OF THE
DAY...THEN SHOWERS LIKELY DURING THE AFTERNOON. AS THE LOW MOVES
JUST NORTH OF LAKE ONTARIO THIS AFTERNOON...THE STEADIER RAIN WILL
TAPER OFF...BUT THERE WILL BE ENOUGH MOISTURE WRAPPING IN BEHIND
THIS SYSTEM TO KEEP THE POPS HIGH. THE MAIN FOCUS THEN TURNS TO
INCREASING WINDS LATE THIS EVENING AS A VERY TIGHT PRESSURE
GRADIENT SETS UP BEHIND THE DEPARTING LOW. THE STRONG WINDS WILL
LINGER INTO SUNDAY AS THE DEEPENING LOW MOVES ACROSS SOUTHERN
QUEBEC. THEREFORE...A HIGH WIND WARNING WILL BE IN EFFECT FOR THE
AREAS AND TIMES OUTLINED BELOW. MODEL INDICATE A BAND OF HIGH
WINDS BRINGING THE COLDER AIR INTO THE REGION...WITH WIND SPEEDS
NEARING 70 MPH JUST A FEW HUNDRED FEET OFF THE SURFACE. THESE
WINDS WILL TRANSLATE DOWNWARD WITH THE UNSTABLE MIXING AS THE COLD
AIR MOVES ACROSS THE AREA.
THE OTHER BIG CONCERN WILL BE THE DEVELOPMENT OF LAKE EFFECT SNOW
EAST OF BOTH LAKES AS THE COLDER AIR DEEPENS TONIGHT AND SUNDAY.
THERE IS SOME VARIATION BETWEEN MODELS AS NAM SHOWS 850MB TEMPS
ONLY AROUND -3 TO -4C BUT GFS IS QUITE A BIT COLDER AT -8C. A
WESTERLY FLOW WILL KEEP THE FOCUS OF LAKE SNOW TO THE SOUTH OF
THE CITIES OF BUFFALO AND WATERTOWN AND IT APPEARS THAT THE
HEAVIEST SNOW WILL BE FOCUSED MAINLY OVER THE HIGHER ELEVATIONS
EAST OF BOTH THE LAKES...WITH THE ADDITIONAL COMPONENT OF THE
WESTERLY UPSLOPE FLOW CONTRIBUTING TO HIGHER ACCUMULATIONS WELL
EAST OF BOTH LAKES. THE LAKE EFFECT SNOW WILL GET STARTED SOONER
OFF LAKE ERIE ALONG THE RIDGE JUST EAST OF THE NYS THRUWAY...WITH
MAINLY RAIN ALONG THE IMMEDIATE LAKESHORE. THE LAKE ERIE SNOW WILL
LIKELY END BY SUNDAY MID AFTERNOON AS TEMPERATURES ALOFT BEGIN TO
WARM WITH THE APPROACHING RIDGE. THE LAKE ONTARIO SNOW BAND IS
EXPECTED TO BE RATHER INTENSE ON SUNDAY AND MAY DROP WELL OVER A FOOT
OF SNOW ACROSS THE TUG HILL PLATEAU. THE LONG WEST TO EAST FETCH
ALONG THE LENGTH OF LAKE ONTARIO WILL PROVIDE AMPLE TIME FOR THE
LOWEST LAYERS OF THE AIRMASS TO MOISTEN AND ACCUMULATE ABUNDANT
THERMAL ENERGY...THUS THUNDERSNOW IS ALSO A POSSIBILITY AND VERY
HEAVY SNOWFALL RATES MAY DEVELOP.
THE LAKE EFFECT PRECIPITATION WILL WIND DOWN FAIRLY QUICKLY
SUNDAY NIGHT AS A WARMING SOUTHWEST FLOW SETS UP ON THE BACK SIDE
OF THE MIDDLE ATLANTIC STATES RIDGE. THE WARMING TREND WILL
CONTINUE IN EARNEST ON MONDAY WITH THE GFS INDICATING 850 MB TEMPS
APPROACHING PLUS 10C TO 12C DURING THE AFTERNOON. AREA SURFACE
TEMPERATURES ARE EXPECTED TO REBOUND WELL INTO THE 50S MONDAY
AFTERNOON WITH MILD CONDITIONS EXPECTED TO LAST MONDAY NIGHT.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
RELATIVELY MILD TEMPERATURES WILL LINGER INTO TUESDAY AS A
SOUTHERLY FLOW CONTINUES AHEAD OF AN APPROACHING COLD FRONT. THE
FRONT IS EXPECTED TO CROSS THE AREA TUESDAY NIGHT, WITH A RETURN
TO COLDER CONDITIONS SETTING UP THURSDAY AND FRIDAY. THE GFS
SUGGESTS THAT TEMPERATURES ALOFT WILL GET COLD ENOUGH TO SUPPORT
MORE LAKE EFFECT SNOW LATE THURSDAY AND FRIDAY.
&&
.AVIATION...
SHOWERS WILL CONTINUE TO WORK NORTHWARD ACROSS THE AREA AS LOW
PRESSURE OVER THE OHIO VALLEY PUSHES NORTHEAST FROM THE OHIO VALLEY.
GENERAL MVFR CEILINGS AND VISIBILITIES WILL OCCASIONALLY LOWER TO
IFR CONDITIONS THROUGH THE MORNING. THE SURFACE LOW WILL DEEPEN AS
IT LIFTS NORTH OF THE AREA LATE THIS AFTERNOON AND EARLY TONIGHT.
COLDER AIR WILL SURGE INTO THE AREA BEHIND THE SYSTEM WITH LAKE
EFFECT RAIN SHOWERS DEVELOPING EAST OF THE LAKES. LOW LEVELS MAY
BECOME COLD ENOUGH TO CHANGE THE PRECIPITATION OVER TO SNOW ACROSS
THE WESTERN SOUTHERN TIER BY THE END OF THE TAF PERIOD. STRONG WINDS
WILL ALSO DEVELOP WITH WESTERLY SURFACE WINDS OF 25-30 KNOTS GUSTING
TO AT LEAST 40 KNOTS BY THE END OF THE TAF PERIOD.
&&
.MARINE...
LOW PRESSURE IS FORECAST TO MOVE FROM CENTRAL PENNSYLVANIA THIS
MORNING TO THE SAINT LAWRENCE VALLEY EARLY TONIGHT. STRONG GALE
FORCE WINDS ARE EXPECTED TO DEVELOP TONIGHT AND SUNDAY BEHIND THIS
DEEPENING LOW. DURING THE DAY SUNDAY...WIND GUSTS MAY REACH 50-55KTS
HOWEVER PLAN ON HOLDING ON TO HIGH END GALE WARNINGS THROUGH SUNDAY
EVENING.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKESHORE FLOOD WATCH FOR NYZ010-019-085 FROM 8 PM SATURDAY TO
5 PM SUNDAY.
HIGH WIND WARNING FOR NYZ001>003-010>012-019-020-085 FROM 11
PM SATURDAY TO 5 PM SUNDAY.
WINTER STORM WARNING FOR NYZ012-019-020-085 FROM 11 PM
SATURDAY TO 5 PM SUNDAY.
HIGH WIND WARNING FOR NYZ004>008-013-014 FROM 1 AM SUNDAY TO 5
PM SUNDAY.
WINTER STORM WARNING FOR NYZ006>008 FROM 1 AM SUNDAY TO 5 PM
SUNDAY.
LAKE EFFECT SNOW ADVISORY FOR NYZ021 FROM 1 AM SUNDAY TO 5 PM
SUNDAY.
WIND ADVISORY FOR NYZ021 FROM 1 AM SUNDAY TO 5 PM SUNDAY.
MARINE...GALE WARNING FOR LEZ020-040-041 FROM 8 PM SATURDAY TO 7 PM
SUNDAY.
SMALL CRAFT ADVISORY FOR LEZ020-040-041 FROM NOON SATURDAY TO
8 PM SATURDAY.
GALE WARNING FOR LOZ042>045-062>065 FROM 11 PM SATURDAY TO 10
PM SUNDAY.
SMALL CRAFT ADVISORY FOR LOZ042>045 FROM NOON SATURDAY TO 11
PM SATURDAY.
SMALL CRAFT ADVISORY FOR SLZ022-024 FROM 5 AM SUNDAY TO 5 AM
MONDAY.
&&
SHORT TERM...WCH
LONG TERM...TJP
AVIATION...TMA
MARINE...TMAHazardous weather outlook, Oct 28, 4:52 AM EDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 452 AM EDT SAT OCT 28 2006 NYZ001>005-010-011-013-014-290900- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE- GENESEE-LIVINGSTON-ONTARIO- 452 AM EDT SAT OCT 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT STRONG WESTERLY WINDS WILL DEVELOP LATE TONIGHT WITH SUSTAINED WINDS OF 30 TO 40 MPH AND WIND GUSTS OF 60 MPH POSSIBLE. A HIGH WIND WARNING IS IN EFFECT FOR TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE STRONG WESTERLY WINDS WILL CONTINUE INTO SUNDAY BEFORE DIMINISHING SUNDAY EVENING. THE HIGH WIND WARNING WILL REMAIN IN EFFECT THROUGH 5PM EST SUNDAY EVENING. LAKESHORE FLOODING IS ALSO POSSIBLE ALONG THE LAKE ERIE SHORE IN ERIE COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT AND SUNDAY. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF NYZ012-019-020-085-290900- WYOMING-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- 452 AM EDT SAT OCT 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT COLD AIR SWEEPING ACROSS LAKE ERIE WILL PRODUCE AREAS OF LAKE EFFECT SNOW LATE TONIGHT. SNOWFALL AMOUNT OF 8 TO 12 INCHES ARE POSSIBLE. ALONG WITH THE HEAVY SNOW WILL BE STRONG WESTERLY WINDS OF 30 TO 40 MPH AND WIND GUSTS UP TO 60 MPH ARE POSSIBLE. A WINTER STORM WARNING IS IN EFFECT FOR TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE LAKE SNOWS WILL DIMINISH ON SUNDAY BUT THE HIGH WINDS WILL CONTINUE INTO SUNDAY AFTERNOON. LAKESHORE FLOODING IS ALSO A POSSIBILITY FOR THE SHORELINE OF CHAUTAUQUA AND ERIE COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT AND SUNDAY. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF NYZ021-290900- ALLEGANY- 452 AM EDT SAT OCT 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT LAKE EFFECT SNOW WILL REACH WELL INLAND AND WILL AFFECT THE WESTERN AND NORTHERN PORTION OF ALLEGANY COUNTY LATE TONIGHT. STRONG WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH ARE ALSO EXPECTED LATER TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE LAKE SNOWS WILL DIMINISH SUNDAY MORNING BUT THE HIGHER WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CONTINUE INTO SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT AND SUNDAY. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF NYZ006>008-290900- OSWEGO-JEFFERSON-LEWIS- 452 AM EDT SAT OCT 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT LAKE EFFECT SNOW WILL DEVELOP LATE TONIGHT AS COLD WESTERLY WINDS SWEEP THE LENGTH OF LAKE ONTARIO. THE STRONG WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE. A WINTER STORM WARNING IS IN EFFECT FOR LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE LAKE SNOWS WILL CONTINUE INTO SUNDAY AS WILL THE HIGH WINDS. THE WINTER STORM WARNING WILL REMAIN THROUGH 5PM EST SUNDAY EVENING. ACROSS THE TUG HILL REGION...SNOWFALL TOTALS OF WELL MORE THAN A FOOT ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT AND SUNDAY. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-061-290900- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- 452 AM EDT SAT OCT 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT GALE FORCE WINDS ARE EXPECTED TO DEVELOP TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GALE FORCE WINDS WILL CONTINUE THROUGH SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF LOZ042>045-062>065-290900- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 452 AM EDT SAT OCT 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHTGALE FORCE WINDS ARE EXPECTED TO DEVELOP TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GALE FORCE WINDS WILL CONTINUE THROUGH SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF SLZ022-024-290900- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 452 AM EDT SAT OCT 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT STRONG WESTERLY WINDS WILL WARRANT A SMALL CRAFT ADVISORY TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 4:11 AM EDT | Lake Effect Snow Advisory | BUF | Allegany | 11 min |
| Oct 28, 4:11 AM EDT | Winter Storm Warning | BUF | Cattaraugus, Chautauqua, Erie, Jefferson, Lewis, Oswego and 1 more | 42 hr |
| Oct 28, 4:22 AM EDT | Winter Weather Advisory | BUF | Allegany | 24 hr |
| Oct 28, 4:53 AM EDT | High Wind Warning | BUF | Cayuga, Erie, Genesee, Livingston, Monroe, Niagara and 3 more | 30 hr |
| Oct 28, 3:08 PM EDT | Lakeshore Flood Advisory | BUF | Chautauqua, Erie | 19 hr |
Nearby
Lakeshore Flood Statements in New York, 2006Every lakeshore flood statement in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.